# SDR ASAA2018010523090

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 18,724 hours, 6,163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT IIIA HGS & AUTOLAND UNSUCCESFUL APPROACH WHEN AT 400' AGL AIRCRAFT TRACKING LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 825 "AIRPLANE ALIGNMENT PROBLEMS DURING AUTOLAND APPROACH" FAULT ISOLATION, DFCS BITE LIBRARY TEST REF B737-900 AMM 22-11-00-740-806, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00-700-801 & HGS TEST REF HGS 4000 SMM 34-36-00, OPS CK NML. AIRCRAFT RELEASED FROM MEL 22-20B, MEL 22-99B & MEL 22-99C. AIRCRAFT LLM STATUS UPGRADED TO CAT3A AUTOLAND & HGS.
